The Anchorage School District has received reports of Fentanyl usage- an extremely dangerous drug circulating in our community. Like all things that happen in our community, it eventually impacts our schools. Fentanyl is a deadly synthetic opioid that is being pressed into fake pills or cut into heroin, cocaine, and other street drugs to drive addiction. Fentanyl is 50 times more potent than heroin.
Fentanyl awareness presentations to students have already begun in some high schools throughout Alaska. I wanted you to know that at East HS we take our students' safety seriously. Here is our plan to get the information out.
To help our students understand the dangers of Fentanyl, teachers will be showing the video DOA (Dead On Arrival), followed by a Fentanyl facts powerpoint presentation (PPT). This presentation on the deadly harms of Fentanyl will provide basic information about the increase of fentanyl related incidences noticed locally and nationally. To help with potentially deadly interactions with Fentanyl our school has Narcan Nasal Spray emergency kits located in the nurse's office. Here are some additional resources available for families to look at.
“What Every Parent and Caregiver Need to Know About Fake Pills”
Fentanyl is a deadly synthetic opioid that is being pressed into fake pills or cut into heroin, cocaine, and other street drugs to drive addiction. Fentanyl is 50 times more potent than heroin.
If you have concerns or would like to speak with a counselor , please feel free to contact us at 742-2100. Thank you for being a partner and working with us to educate everyone on the dangers of this drug.
Ron Brown, Principal